• question-icon

    Is HIV 4th generation CMIA test done 4.5 months post exposure conclusive?

default
Posted on Tue, 18 Jul 2017 in HIV and AIDS
Question: Hi Sir, I am XXXX 30 yrs male from XXXXXXX I had protected sex (wearing condom) on 30th XXXXXXX 2017. Post 3-4 weeks, i noticed some red spots on my penis and I visited urologist. Who prescribed me acyclovir ointment. and asked me to do HIV tests.

Below is the test results:

at 36th day HIV anti-body test: Negative

at 54th Day HIV anti-body test: Negative

at 63rd Day HIV Western Blot Test: Negative

at 68th Day HIV (4th Gen CMIA) Test: Negative

at 11th Week HIV (4th Gen CMIA) Test: Negative

at 3 month HIV (4th Gen CMIA) Test: Negative

at 4.5 month HIV (4th Gen CMIA) Test: Negative

However, i have red rash on my penis top and which comes and go. Kindly let me know what it could be?
doctor
Answered by Dr. Sunil Jangid 1 hour later
Brief Answer:
No risk of HIV in your case.

Detailed Answer:
Dear XXXXXXX

Welcome to HCM.

You had protected sex wearing the condom and the 4th Gen CMIA HIV test result after 4.5 months is also negative so there is definitely no risk of HIV in your case as the window period for HIV varies from 15 days to 3 months so the test result is 100% reliable and conclusive so don't get feared or worried for HIV.

The red rashes over your glans penis are due to some allergy or some fungal infection but non-specific for HIV. Consult any Dermatologist to isolate the cause and follow the treatment regime. Be relaxed, forget about the episode and move on in life happily. For any further query feel free to ask me any time.

Thank You
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Sunil Jangid 12 hours later
Dear Sir,

I have uploaded my reports and also photo of red spots on penis.
I have two worries:

1. Why my WBC is always more than 10000?
2. What could be reason of these types of red spots?

Since 30th XXXXXXX 2017, i didnt have any other sexual relationship with anyone. Kindly let me know if I can move on in my life.

Regards,
XXXX
doctor
Answered by Dr. Sunil Jangid 1 hour later
Brief Answer:
You can definitely move on in your life.

Detailed Answer:
Dear XXXXXXX

Welcome back and thanks for follow-up.

High WBC count may be due to some other infection but not related to HIV and the reason for red spots is either allergy or fungal infection as per my opinion. Consult any dermatologist to isolate the cause and follow the treatment regime. Allay the fear or anxiety related to HIV as you are absolutely safe and risk free.

Thank You
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Sunil Jangid 5 hours later
Sir,

Just one last follow up. As you can see from my reports I was having low hemoglobin. So my doctor prescribed me below medicine.

1. Renerve plus ( from Strides company)
2. Ferrium xt

Can these medicine have effect on my HIV tests? As I have seen renerve plus is also being used in HIV treament.

Kindly reply.

Regards,
XXXX
doctor
Answered by Dr. Sunil Jangid 6 hours later
Brief Answer:
These medicines have no effect on HIV test result.

Detailed Answer:
Dear XXXXXXX

Welcome back once again.

The medicines prescribed to you for low hemoglobin by the doctor have no effect on the result of HIV test so nothing to get worried or tensed. Be relaxed, don't worry, close the chapter here and move on in life happily.

Thank You
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Sunil Jangid

HIV AIDS Specialist

Practicing since :2009

Answered : 1971 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Renerve plus

doctor1 MD

Hi doctor, My dad is suffering from symptoms like calf muscle pains and numb feelings in legs and hands, thigh pains and inflammation in the neck...

doctor1 MD

Good Morning Doctor, This advise is for my wife. Age 57 years No existing health issues and presently under no medication. Sir, Two round of...

doctor1 MD

I am 70 years old. On MRI, I was found to have lumbar disk herniation. I am having bilateral leg numbness and weakness and unable to walk even...

doctor1 MD

I have been prescribed to take RENERVE PLUS capsule reportedly to increase my haemoglobin level(test showed 11.8 and I am a lady). My question here...

doctor1 MD

I am aged 81 years and I liove in India.I am a Vegetarian.No bad habits like smoking or drinking.A few years before I had dizziness and now...

doctor1 MD

I am suffering from Bells s Palsy on my right side of face.My blood test report says that i have less Vitamin B12 . Doctor has advised me to take...

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Sunil Jangid
  • Q - Do persistent dry cough after unprotected sex suggest HIV infection?

  • Q - What does my HIV rapid test report indicate?

  • Q - What are the chances of contracting HIV after having unprotected sex?

  • Q - Is the HIV DUO 4th generation test conclusive at 32 days post exposure?

  • Q - Is 4th generation chemiluminescence test for HIV conclusive at 28 days?

  • Q - Can HIV spread by using the medical scissors and tweezers?

  • Q - Is it possible for HIV RNA test not to detect virus if the viral load is...

  • Q - What are the risks of HIV when in contact with dry blood?

  • Q - Are negative HIV RNA test and third generation antibody test within...

  • Q - What are the chances of HIV transmission through protected sex?

backtotop2